Alert archive / New Mexico / Flash Flood Watches in 2011

Flash Flood Watch 2, NWS Albuquerque, NM

July 13, 2011

NWS Albuquerque, NM issued this flash flood watch at Jul 13, 2011, 3:34 AM MDT. It took effect at Jul 13, 2011, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 13, 2011, 3:34 AM MDT (09:34 UTC)
In effect from
Jul 13, 2011, 12:00 PM MDT
Expired
Jul 13, 2011, 9:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

065 
WGUS65 KABQ 130934
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 AM MDT WED JUL 13 2011

NMZ526-539-132200-
/O.NEW.KABQ.FF.A.0002.110713T1800Z-110714T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
334 AM MDT WED JUL 13 2011

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW MEXICO...
  INCLUDING THE FOLLOWING AREAS...EASTERN LINCOLN COUNTY AND SOUTH
  CENTRAL MOUNTAINS.

* FROM NOON MDT TODAY THROUGH THIS EVENING

* DEEP MOISTURE ALREADY IN PLACE ACROSS THE EASTERN HALF OF NEW
  MEXICO WILL INTERACT WITH INSTABILITY TO CREATE NUMEROUS STORMS
  ACROSS THE REGION. RAINFALL RATES OF A HALF INCH TO ONE INCH IN
  30 TO 45 MINUTES WILL BE POSSIBLE FROM THE STRONGER STORMS. THE
  COVERAGE AND INTENSITY WILL PEAK DURING THE AFTERNOON AND EARLY
  EVENING HOURS BEFORE DECREASING THEREAFTER.

* FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT ON
  RECENT BURN SCARS WITHIN SOUTH CENTRAL NEW MEXICO. THIS INCLUDES
  THE WHITE AND DONALDSON BURN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

DPORTER
2 follow-up statements
740 
WGUS65 KABQ 132124
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
324 PM MDT WED JUL 13 2011

NMZ526-539-140300-
/O.CON.KABQ.FF.A.0002.000000T0000Z-110714T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
324 PM MDT WED JUL 13 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...EASTERN LINCOLN COUNTY AND SOUTH CENTRAL 
  MOUNTAINS. 

* UNTIL 9 PM MDT THIS EVENING

* DEEP MOISTURE COMBINED WITH MODERATE INSTABILITY ALLOWED
  NUMEROUS SHOWERS AND THUNDERSTORMS TO FORM ACROSS THE SOUTH
  CENTRAL MOUNTAINS AND ADJACENT HIGH PLAINS EARLY THIS AFTERNOON.
  THOUGH THE THREAT FOR HEAVY RAINFALL IS DIMINISHING...ADDITIONAL
  STORMS MAY BRING RAINFALL RATES OF A HALF INCH TO ONE INCH IN 30
  TO 45 MINUTES THROUGH THE REMAINDER OF THE AFTERNOON. STORM
  COVERAGE AND INTENSITY WILL DECREASE THIS EVENING.

* FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT ON 
  RECENT BURN SCARS WITHIN SOUTH CENTRAL NEW MEXICO. THIS INCLUDES 
  THE WHITE AND DONALDSON BURN AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

34
403 
WGUS65 KABQ 140321
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
921 PM MDT WED JUL 13 2011

NMZ526-539-140430-
/O.EXP.KABQ.FF.A.0002.000000T0000Z-110714T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY-
921 PM MDT WED JUL 13 2011

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF LINCOLN COUNTY IN NEW
MEXICO HAS EXPIRED. SOME LIGHT SHOWERS WILL CONTINUE OVER PORTIONS
OF LINCOLN COUNTY...BUT THE FLASH FLOOD THREAT HAS DIMINISHED FOR
TODAY.

$$

52

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 13, 3:30 AM MDT, 4 minutes earlier.

Area forecast discussion, Jul 13, 3:30 AM MDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT WED JUL 13 2011

...FLASH FLOOD THREAT FOR BURN SCARS FOCUSED IN NRN SACS TODAY...

.DISCUSSION...
YESTERDAY WAS QUITE THE DISAPPOINTMENT IN THUNDERSTORM COVERAGE AS
DRIER AIR INFILTRATED WRN NEW MEXICO MUCH SOONER THAN EXPECTED. BUT
THIS WILL NOT DISCOUNT THE POTENTIAL THREAT FOR FLASH FLOODING NEAR
BURN SCARS THIS AFTERNOON/EVENING WITHIN THE SACRAMENTO MOUNTAINS...
PARTICULARLY THE FORMER WHITE AND DONALDSON WILDFIRES. WILL POST A
FLASH FLOOD WATCH FOR THESE AREAS FROM 18Z THROUGH 03Z/THU. PRIMARY
FORECAST CHALLENGES CONTINUE TO FOCUS ON DIURNAL POPS AND TEMPS.

LATEST WATER VAPOR LOOP INDICATES DRIER AIR PUNCHING INTO WRN NEW
MEXICO AS SOUTHWEST FLOW PERSISTS. THE MONSOONAL PLUME IS ORIENTED
ALONG A LINE FROM THE OK/TX PANHANDLES INTO SC/SE NEW MEXICO. THE
THREAT FOR STORMS WILL DECREASE IN THE WEST DUE TO LESS AVAILABLE
MOISTURE...HOWEVER SURFACE DEW POINTS REMAIN SUFFICIENT TO ALLOW A
BOUT OF ISOLATED ACTIVITY DURING PEAK HEATING. AFTERNOON MIXING IS
ALSO EXPECTED TO HINDER COVERAGE. THE BEST THREAT FOR STORMS SHOULD
BE ALONG THE ERN SLOPES OF THE CENTRAL MT CHAIN TODAY. PRECIPITABLE
WATER WILL BE SLIGHTLY ABOVE ONE INCH IN THIS SAME REGION AND INTO
THE PLAINS. LOCALLY HEAVY RAINFALL WILL POSE A THREAT TO BURN SCARS
AND THUS A FLASH FLOOD WATCH HAS BEEN POSTED AS MENTIONED EARLIER.
HIGH TEMPS WILL GENERALLY BE A FEW DEGREES EITHER SIDE OF SEASONAL
NORMALS.

UPPER HIGH TO THE EAST WILL CONSOLIDATE INTO NORTHWEST TX/WRN OK
THIS EVENING/THURSDAY. THIS SHOULD ALLOW THE MOISTURE PLUME TO BE
MORE ORIENTED FROM NORTH TO SOUTH ACROSS THE CENTRAL PARTS OF THE
FORECAST AREA. THE 00Z KABQ SOUNDING INDICATED A SIZABLE DROP FOR
PRECIPITABLE WATER...BUT IT APPEARS VALUES COULD REBOUND FROM THE
CONTINENTAL DIVIDE TO THE RIO GRANDE VALLEY PER THE LATEST NAM12.
THIS MAY POSE AN INCREASED THREAT FOR HEAVY RAINFALL FOR THE OSHA...
PACHECO AND POSSIBLY LAS CONCHAS BURN SCARS DURING THUR AFTERNOON/
EVENING. WILL NEED TO MONITOR THIS CLOSELY AS PWATS ARE PROGGED TO
EXCEED ONE INCH.

IT APPEARS FRIDAY COULD BE THE ONSET OF RECYCLE MODE FOR THE LAND
OF ENCHANTMENT AS THE UPPER HIGH MIGRATES INTO THE CENTRAL UNITED
STATES...BUT MORE IMPORTANTLY...THE RIDGE AXIS CHOKES OFF THE FLOW
OF MOISTURE NORTHWARD INTO THE AREA. THE LINGERING DEEP MID/UPPER
LEVEL MOISTURE PLUME...OR WHAT MAY BE LEFT OF IT...WILL GENERALLY
BE ORIENTED FROM THE SANGRES TO THE UPPER GILA REGION. THIS SHOULD
PLACE THE BEST THREAT FOR QPF ACROSS THE HIGH TERRAIN WITH LIMITED
CHANCES IN THE ERN PLAINS. PWATS ARE ADVERTISED TO DROP TO AROUND
THREE-QUARTERS OF AN INCH...ULTIMATELY REDUCING THE HEAVY RAINFALL
THREAT. IT IS IMPORTANT TO NOTE THOUGH...ONE SHOULD NOT LET THEIR
GUARD DOWN BECAUSE ANY SLOW-MOVING STORMS WILL STILL BE CAPABLE OF
BRIEF HEAVY RAINFALL. RUNOFF WILL RESPOND INCREDIBLY FASTER ACROSS
AND DOWNSTREAM FROM BURN SCARS.

GIVEN THE CURRENT DROUGHT SITUATION...HATE TO BE THE MESSENGER AS
FAR AS PRECIPITATION CHANCES FOR THE UPCOMING WEEKEND INTO EARLY
NEXT WEEK. THE HIGH WILL STRENGTHEN CONSIDERABLY OVER THE CENTRAL
GREAT PLAINS...CONTINUING THE BLOCKING PATTERN FOR DEEP MOISTURE
ADVECTION INTO THE STATE. WITH A LACK OF REPLENISHMENT...RECYCLE
MODE WILL EVENTUALLY TAKE A SLOW TOLL ON PCPN CHANCES. ATTM...THE
BEST CHANCES WILL BE IN THE WRN ZONES WHILE THE PLAINS REMAIN HOT
AND PARCHED. DPORTER

&&

.AVIATION...
EXPECTING VFR CONDITIONS TO BE THE RULE OVER THE NEXT 24 HOURS...BUT
IN BRIEF INSTANCES ACROSS ROUGHLY THE N AND E HALVES OF NM ISOLATED
TO SCT SHOWER AND T STORM ACTIVITY WILL CREATE SOME MVFR CIGS AND
HIGHER MT OBSCURATIONS. KLVS AND POSSIBLY KROW AND KSAF WILL BE THE
MOST FAVORED SITES FOR T STORM IMPACTS...THOUGH AT LEAST WESTERN
PORTIONS OF FCST AREA LIKELY TO SOMEWHAT LESS STORM COVERAGE TODAY
COMPARED TO THE LAST DAY OR TWO. ACTIVITY SHOULD DIMINISH SOMEWHAT
OVERNIGHT...ESPECIALLY W AND N.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43

&&

.FIRE WEATHER...
WEATHER MODELS STILL INDICATE LESS T STORM COVERAGE AND LOWER
RAINFALL TOTALS TODAY AND THE REST OF THE WEEK COMPARED TO TUE AND
ESPECIALLY MON. MID LEVEL DRYING WAS MORE AGGRESSIVE ACROSS ROUGHLY
W HALF OF NM THAN EARLIER ANTICIPATED...BUT A GENERAL SSW TO NNE AND
OCCASIONALLY S TO N FLOW ALOFT SHOULD ALLOW A SOMEWHAT DIMINISHED
MOIST PLUME TO HOVER AND OCCASIONALLY WAVER BACK AND FORTH ACROSS N
AND CENTRAL NM THE REST OF THE WEEK AND PERHAPS INTO THE WEEKEND.
FOR THE REST OF THIS WEEK IT LOOKS LIKE RH RECOVERIES SHOULD RANGE
FROM FAIR TO VERY GOOD WITH THE GREATER RECOVERIES MOST LIKELY
ACROSS THE N AND E...ESPECIALLY WHERE SIGNIFICANT WETTING OCCURS THE
PREVIOUS DAY. AS THE UPPER HIGH CENTER E OF THE STATE REPOSITIONS
ITS RIDGE ORIENTATION SOMEWHAT DURING OR A BIT BEFORE THE WEEKEND...
THERE MAY BE A RELATIVELY MODEST UPTICK IN MOISTURE TRANSPORT. BUT
THAT WILL BE FOLLOWED BY WHAT IS STILL STRONGLY PORTRAYED BY THE
MODELS AS STRONG WESTWARD RIDGE BUILDING ACROSS NM FOR MUCH OF NEXT
WEEK. CONFIDENCE IS MODERATE FOR THIS WEEK/S SCENARIO...BUT SOMEWHAT
HIGHER FOR THE OVERALL DRYING TREND NEW MEXICO SHOULD SEE NEXT WEEK
AS MUCH OF ANY REMAINING MOISTURE FLOW FROM MEXICO GETS CUTOFF BY
THE E TO W RIDGE BUILDING OVER THE STATE. ONE THING TO BE WATCHFUL
FOR WOULD BE EASTERLY WAVES ORIGINATING FROM THE GULF OF MEXICO
ROTATING AROUND THE UPPER HIGH AND PERHAPS IMPACTING PORTIONS OF THE
FORECAST AREA...ESPECIALLY IF THOSE EASTERLY WAVES CAN INTRUDE
NORTHWESTWARD INTO ANY WEAKNESSES IN THE UPPER RIDGE. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  90  61  90  61 /  10  10   5   5
DULCE...........................  86  50  87  50 /  20  20  20  20
CUBA............................  88  54  88  55 /  30  20  20  20
GALLUP..........................  86  51  86  49 /  10   5  10   5
EL MORRO........................  81  47  82  47 /  10  10  20  10
GRANTS..........................  87  54  87  53 /  20  20  20  10
QUEMADO.........................  85  53  82  51 /  10  10  10  10
GLENWOOD........................  92  61  91  59 /  10  10  10  10
CHAMA...........................  80  48  81  49 /  30  20  30  20
LOS ALAMOS......................  83  63  83  64 /  30  30  30  30
PECOS...........................  83  58  82  58 /  40  30  40  30
CERRO/QUESTA....................  82  53  83  53 /  40  30  40  30
RED RIVER.......................  75  47  74  49 /  50  30  50  40
ANGEL FIRE......................  75  46  76  46 /  60  30  60  40
TAOS............................  86  54  86  55 /  40  30  30  30
MORA............................  81  55  82  55 /  50  30  50  40
ESPANOLA........................  91  58  90  58 /  30  20  30  20
SANTA FE........................  87  60  86  60 /  30  20  40  30
SANTA FE AIRPORT................  89  61  89  61 /  30  20  30  20
ALBUQUERQUE FOOTHILLS...........  91  66  92  65 /  20  20  20  20
ALBUQUERQUE HEIGHTS.............  92  70  93  69 /  20  20  20  20
ALBUQUERQUE VALLEY..............  94  65  95  63 /  20  20  20  10
ALBUQUERQUE WEST MESA...........  93  66  94  64 /  20  20  20  10
LOS LUNAS.......................  94  64  94  63 /  20  20  20  10
RIO RANCHO......................  94  66  94  64 /  20  20  20  20
SOCORRO.........................  94  66  95  66 /  30  20  20  10
SANDIA PARK/CEDAR CREST.........  90  60  90  61 /  30  30  30  20
TIJERAS.........................  92  62  91  61 /  30  30  30  20
MORIARTY/ESTANCIA...............  89  54  89  54 /  30  30  30  20
CLINES CORNERS..................  86  60  86  61 /  40  30  30  30
GRAN QUIVIRA....................  89  64  90  64 /  40  30  30  20
CARRIZOZO.......................  88  66  92  66 /  40  30  30  20
RUIDOSO.........................  78  59  83  61 /  60  40  30  30
CAPULIN.........................  89  61  88  62 /  50  30  30  30
RATON...........................  91  61  93  61 /  40  30  30  30
SPRINGER........................  92  62  92  63 /  40  30  30  30
LAS VEGAS.......................  87  60  86  59 /  40  30  40  40
CLAYTON.........................  93  69  95  68 /  30  30  20  20
ROY.............................  90  67  89  66 /  30  30  20  40
CONCHAS.........................  97  71  98  73 /  30  30  20  30
SANTA ROSA......................  94  70  96  70 /  30  30  20  30
TUCUMCARI.......................  95  71 100  70 /  30  30  20  20
CLOVIS..........................  93  68  96  69 /  30  30  20  20
PORTALES........................  93  71  98  71 /  30  30  20  20
FORT SUMNER.....................  95  73  99  73 /  30  30  20  20
ROSWELL.........................  97  70 100  71 /  40  30  20  20
PICACHO.........................  91  64  94  65 /  40  30  30  30
ELK.............................  85  60  88  60 /  60  50  30  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ526-539.

&&

46/43
Hazardous weather outlook, Jul 12, 6:27 AM MDT, 21 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 AM MDT TUE JUL 12 2011

NMZ501>540-131200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
627 AM MDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING FROM SOME OF THE THUNDERSTORMS THAT DEVELOP ALONG AND WEST
OF THE CENTRAL MOUNTAIN CHAIN. FLASH FLOODING FROM HEAVY RAINFALL
IS POSSIBLE BELOW BURN SCARS FROM RECENT WILD FIRES. PLEASE REVIEW
THE LATEST FLASH FLOOD WATCH FOR FURTHER INFORMATION. GUSTY WINDS
UP TO 50 MPH AND SMALL HAIL ARE POSSIBLE FROM THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL PERSIST DURING THE
AFTERNOON AND EVENING HOURS ON WEDNESDAY ACROSS THE SOUTH CENTRAL
MOUNTAINS OF NEW MEXICO. SOME THUNDERSTORMS MAY PRODUCE LOCALLY
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING...PARTICULARLY BELOW
BURN SCARS FROM RECENT FIRES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE AT
1.888.386.7637 TO REPORT FLASH FLOODING.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:17 PM MDTAreal Flood AdvisoryABQSanta Fe88 min
Jul 12, 6:49 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval86 min
Jul 13, 11:01 AM MDTAreal Flood AdvisoryABQLincoln119 min
Jul 13, 11:57 AM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 13, 12:17 PM MDTFlash Flood WarningABQLincoln118 min
Jul 13, 12:30 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 13, 1:31 PM MDTAreal Flood AdvisoryABQLincoln119 min
Jul 13, 1:38 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Torrance112 min
Jul 13, 1:58 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln3 hr
Jul 13, 2:07 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 13, 2:53 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt3 hr
Jul 13, 3:01 PM MDTAreal Flood AdvisoryABQLincoln, Socorro, Torrance119 min
Jul 13, 4:25 PM MDTSpecial Weather StatementABQCurry35 min
Jul 13, 4:39 PM MDTAreal Flood AdvisoryABQCurry, Quay, Roosevelt111 min
Jul 13, 4:58 PM MDTSpecial Weather StatementABQQuay32 min
Jul 13, 5:12 PM MDTAreal Flood AdvisoryABQCurry, Harding, Quay, Union2 hr
Jul 13, 5:12 PM MDTSevere Thunderstorm WarningABQCurry, Quay48 min

Nearby

Flash Flood Watches in New Mexico, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.